lethargy a side effect of fin? - BaldTruthTalk.com
+ Reply to Thread
Results 1 to 7 of 7
  1. #1
    Senior Member
    Join Date
    Sep 2012
    Posts
    146

    Default lethargy a side effect of fin?

    hi all,

    been on fin now over a year, lately ive been feeling very fatigued. abnormally as in my job is not stressful and my life isnt but lately when i have a chance to do physical sports i refuse as i feel so tired in the evenings, very drowsy. i read somewhere that it IS a side effect of fin but getting it over ayear on them?

    anyway ive been feeling like this the last month, im eating the right stuff and cant think of anything else that could cause it so maybe it is the fin.

  2. #2
    Senior Member inspects's Avatar
    Join Date
    Aug 2012
    Location
    Scottsdale, Arizona
    Posts
    260

    Default

    Quote Originally Posted by elnino View Post
    hi all,

    been on fin now over a year, lately ive been feeling very fatigued. abnormally as in my job is not stressful and my life isnt but lately when i have a chance to do physical sports i refuse as i feel so tired in the evenings, very drowsy. i read somewhere that it IS a side effect of fin but getting it over ayear on them?

    anyway ive been feeling like this the last month, im eating the right stuff and cant think of anything else that could cause it so maybe it is the fin.
    See a doctor, many things can cause fatigue...diabetes, etc, etc.

  3. #3
    Member
    Join Date
    Dec 2008
    Posts
    92

    Default

    Quote Originally Posted by elnino View Post
    hi all,

    been on fin now over a year, lately ive been feeling very fatigued. abnormally as in my job is not stressful and my life isnt but lately when i have a chance to do physical sports i refuse as i feel so tired in the evenings, very drowsy. i read somewhere that it IS a side effect of fin but getting it over ayear on them?

    anyway ive been feeling like this the last month, im eating the right stuff and cant think of anything else that could cause it so maybe it is the fin.
    Sounds exactly like what I noticed while taking the crap. I can practically guarantee that it's the finasteride. I know you probably won't do this, but I wish you could. I noticed this about 2/4weeks after going off finasteride. My energy level, libido, basic desire came back in a very noticeable way. Also gone were the evening and morning "brain fogs" that felt horrible. I understand most people will never quit fin this way and hence notice the obvious difference, but it's the drug doing what you're talking about.

  4. #4
    Senior Member
    Join Date
    Jul 2012
    Location
    Canada
    Posts
    1,271

    Default

    Brother, please go to your doctor and request comprehensive blood and hormone tests, possibly even sperm analysis. You may have to embellish your symptoms slightly to give your doctor reason to order these, unless he is well versed in endocrinology/urology. If you just say you are 'tired' you wont get what you need.

  5. #5
    Member
    Join Date
    Nov 2010
    Posts
    72

    Default Yes I would Agree

    That I experienced this when I was on the stuff. What dosage are you taking? I was able to overcome or counter act this with determination ( I am a consistent runner) and caffeine. I would not take the stuff if I had it to do over. The side effects were under played by my doctor. Since more information has been gained. I trust he wasn’t aware of them at the time either.

  6. #6
    Senior Member
    Join Date
    Sep 2012
    Posts
    146

    Default

    im taking the recommended 1mg of fin a day. i was thinking about lowering the dose but not sure, im buying energy drinks aswell and taking vitamins but no good. il have to make an appointment with the doc to see if it is the fin. i dont want to risk coming off fin as it might upset the progress i have with it. if it comes down to it and it is confirmed as a side effect then il have to try to wade it out or lower the dose

  7. #7
    Member
    Join Date
    Nov 2010
    Posts
    72

    Default

    Your not over doing the dosage. I think it just comes with the territory. If your gonna take the stuff there are consequences that you have to accept. I was on the stuff for 5 years. It kept the hair that I had, but didn't grow any more. I felt the fatigue set in early on during my initial use. I wasn't sure initially if it was the drug or the onset of age.

    Like I said. I wouldn't do it over again, knowing what I do now.

Similar Threads

  1. Is depression a side effect that merck has on the list ?
    By Tiger norwood's in forum Introduce Yourself & Share Your Story
    Replies: 8
    Last Post: 08-02-2012, 01:39 AM
  2. Replies: 0
    Last Post: 06-28-2012, 08:52 PM
  3. Permanent Sexual side effect from Propecia?
    By Rogerkdvm in forum Introduce Yourself & Share Your Story
    Replies: 5
    Last Post: 07-11-2011, 11:37 AM
  4. Side effect after restarting Propecia
    By aiyosh in forum Hair Loss Treatments
    Replies: 4
    Last Post: 12-29-2010, 08:18 AM
  5. Propecia side-effect
    By Lefty76 in forum Hair Loss Treatments
    Replies: 0
    Last Post: 11-21-2008, 12:51 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

Wanted advice on a good haircut style
05-26-2019 10:00 AM
Last Post By aboperdnom
Today 11:31 AM
Hair loss question
07-25-2017 11:50 AM
Last Post By alfredlan217
Today 07:37 AM
Best Shampoo for thinning hair????
07-09-2017 08:21 PM
by BubbaL
Last Post By sudha
Today 06:20 AM
Fildena : Impotence Solution in Men
06-24-2021 05:12 AM
Last Post By fildenaus
Today 04:35 AM
What is the MOST gentle shampoo?
07-01-2015 09:57 PM
Last Post By sudha
Today 02:04 AM